I am 72 and started eye injections about 4 years ago. One shot, left eye every 8 weeks. I, too, have extreme pain and light sensitivity for 12-18 hours after injection. My eye weeps, which causes pain from the salty tears, which leads to my eye getting crusted over. When I move my eye it causes the tearing again.
I was told it is a reaction to the “procedure” not the Lucentis. I was given a prednisone eye drop to use after receiving the shot. It worked well the first time, but now the pain seems to be as intense as before the eye drop. I feel like I must be the only one in this clinic that has such extreme pain. My doc does not seem to care much about it. I did take a selfie of my eye which I shared with him at the one visit. He prescribed the prednisone eye drops. It is a comfort to read about others with the same reaction. I do use ice as well, and have my own otc meds routine including Turmeric. Do not think it works too well.